The Open UniversitySkip to content
 

Influence functions of two families of robust estimators under proportional scatter matrices

Boente, Graciela; Critchley, Frank and Orellana, Liliana (2007). Influence functions of two families of robust estimators under proportional scatter matrices. Statistical Methods and Applications, 15(3) pp. 295–327.

URL: http://www.springerlink.com/content/k317k7n6j369/?...
DOI (Digital Object Identifier) Link: http://dx.doi.org/10.1007/s10260-006-0029-1
Google Scholar: Look up in Google Scholar

Abstract

In this paper, under a proportional model, two families of robust estimates for the proportionality constants, the common principal axes and their size are discussed. The first approach is obtained by plugging robust scatter matrices on the maximum likelihood equations for normal data. A projection- pursuit and a modified projection-pursuit approach, adapted to the proportional setting, are also considered. For all families of estimates, partial influence functions are obtained and asymptotic variances are derived from them. The performance of the estimates is compared through a Monte Carlo study.

Item Type: Journal Article
ISSN: 1613-981X
Keywords: Robust estimation; Robust scatter matrices; Projection pursuit; Proportional scatter models; Partial influence curves
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 2127
Depositing User: M. C. Jones
Date Deposited: 26 Apr 2007
Last Modified: 02 Dec 2010 19:46
URI: http://oro.open.ac.uk/id/eprint/2127
Share this page:

Altmetrics

Scopus Citations

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk